# SDR RAIA951137

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 14127176419
- Condition: Out Of Adj
- Location: Elevator Trim
- Part time: 120 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DCA - MAINTENANCE - ELEVATOR TRIM HARD TO OPERATE MANUALLY.  MAINTENANCE ADJUSTED CABLE TENSION ON ELEVATOR TRIM PER J4101 MM 273500, PAGE 563.  FUNCTIONAL CHECK GOOD PER J4101 MM 273500, PAGE 526.  (X)
